1.Łojasiewicz S. jr.
Inverse function theorem
Issue 18 (1977), pp. 7-9
Article (PDF 231K)
2.Kłapyta J.
On some partial differential-functional equations
Issue 18 (1977), pp. 11-15
Article (PDF 394K)
3.Denkowski Z., Pelczar A.
Existence of solutions of some Cauchy-Darboux problems for partial differential-functional equations
Issue 18 (1977), pp. 17-33
Article (PDF 1202K)
4.Drużkowski L.M.
Extension of separately analytic functions defined on a cross in the space Cn
Issue 18 (1977), pp. 35-44
Article (PDF 761K)
5.Jarnicki M.
Analytic continuation of pluriharmonic functions
Issue 18 (1977), pp. 45-51
Article (PDF 605K)
6.Malczak J.
On the existence of periodic solutions for an ordinary differential equation of the second order with a non-differentiable right hand side
Issue 18 (1977), pp. 53-58
Article (PDF 314K)
7.Malczak J.
Asymptotic behaviour for a nonautonomous differential equation with multivalued differential
Issue 18 (1977), pp. 59-70
Article (PDF 722K)
8.Capiński M.
Ultraproducts of higher-order models and non-standard analysis
Issue 18 (1977), pp. 71-79
Article (PDF 612K)
9.Anczyk L.
Solutions spéciales des quelques équations functionnelles
Issue 18 (1977), pp. 81-87
Article (PDF 460K)
10.Brydak D., Choczewski B.
On non-homogeneous linear functional inequality
Issue 18 (1977), pp. 89-92
Article (PDF 220K)
11.Burys S.
Some theorems on partial differential-functional inequalities of parabolic type
Issue 18 (1977), pp. 93-104
Article (PDF 765K)
12.Barański F., Musiałek J.
On a certain polyharmonic problem for the half-plane
Issue 18 (1977), pp. 105-110
Article (PDF 313K)
13.Barański F., Musiałek J.
On mixed boundary-value problems for a spherical octant
Issue 18 (1977), pp. 111-119
Article (PDF 408K)
14.Niedoba W.
A difference method for a non-linear functional-differential equation of the first order
Issue 18 (1977), pp. 121-127
Article (PDF 312K)
15.Niedoba W.
On the difference method for a non-linear parabolic functional-differential equation
Issue 18 (1977), pp. 129-138
Article (PDF 404K)
16.Szafraniec K.
A difference method for a non-linear two-point boundary value problem
Issue 18 (1977), pp. 139-141
Article (PDF 105K)
17.Twardowska K.
On the existence, uniqueness and continuous dependence of solution of boundary value problems for differential equations with a delayed parameter
Issue 18 (1977), pp. 143-153
Article (PDF 1228K)
18.Powązka Z.
On some comparison theorems for a functional inequality connected with cosine
Issue 18 (1977), pp. 155-158
Article (PDF 269K)
19.Szostak E.
Note on an implicit function theorem in a non-differentiable case
Issue 18 (1977), pp. 159-162
Article (PDF 603K)

 Comments: Back to the HomepageBack to the Homepage